# SDR CA960923004

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- Propeller: Rotol R333482F12
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AH43207
- Condition: Cracked
- Location: Inboard Flange
- Component: Dunlop, AH52689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND CREW NOTICED APPROXIMATELY 12 INCH PIECE OF RH MAIN WHEEL INBOARD FLANGE CRACKED AWAY FROM WHEEL.
